# SDR USAA011172

- Difficulty date: August 30, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 456
- Part time: 58,982 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED .500 BY .150 INCH BS 456, STRINGER 25R.  FOUND TO BE WITHIN LIMITS PER BOEING 767-200 SRM 53-00-01 FIG 101.  (M)
